# SDR CA980325016

- Difficulty date: May 26, 1997
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2436 · DC Regulator
- Part: Transistor
- Part number: 2N5686
- Condition: Wrong Part
- Location: Volt Regualtor
- Component: Regulator, Phoenix, VR1010241A
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) POWER TRANSISTOR IN VOLTAGE REGULATOR BASE IS AN UNAPPROVED PART. IT SHOULD BE AN OEM 048504.
